| Model Number |
9-ASD-038 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Angina (1710); Erosion (1750); Low Blood Pressure/ Hypotension (1914)
| Date of Event |
04/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2023, a 38mm amplatzer septal occluder was chosen for implant.During the procedure, the device was implanted without difficulty or multiple manipulations.After the device was implanted, it was noticed that the device was touching the right atrium.The following day on (b)(6) 2023, the patient presented with chest pain and hypotension.It was confirmed that erosion of right atrium near the aortic root had occurred.The device was emergently explanted the same day.The patient was reported as stable.
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of a device touching the right atrium after implantation was reported.Information from the field indicated that erosion of right atrium near the aortic root had occurred.The field reported that the device was implanted without difficulty or multiple manipulations.The field did not indicate whether the device moved within the implant location.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.